# SDR DALA14015111818

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 50,327 hours, 9,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3L EMERGENCY LIGHT, EXTERIOR, INOPERATIVE.  REPLACE M7236 POWER SUPPLY IAW AMM 33-51.  CHECKED OK.
